# SDR 20001031SH024

- Difficulty date: August 16, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Make and model: Gulstm G1159
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 1159SCL20633
- Part serial: 80760531
- Condition: Separated
- Location: Lt Inbd Mlg
- Component: Wheel
- Component part number: 95610619
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE SHED OUTER TREAD DURING TAKEOFF.  TREAD SEPARATED FROM TIRE IN LARGE PIECES AND SHEETS.  TIRE CASING REMAINED INTACT WITH NO LOSS OF AIR PRESSURE.  MOUNTED ON LT INBOARD POSITION.  TOTAL TIME ON TIRE, 139 HOURS TSN.  123 LANDINGS TSN.  (X)
